# SDR UIEA2014112800615

- Difficulty date: November 28, 2014
- Submitted: November 29, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,685 hours, 37,529 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: HG1057AA07
- Part serial: 89070
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MSG FUEL QTY BITE.  FAULTS BOTH CHANNELS REPLACED FQ PROCESSOR.
